American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Alireza Salehi Golsefidy and Peter Sarnak. The affine sieve. J. Amer. Math. Soc. 26 (2013) 1085-1105.
Abstract, references, and article information   
View Article: PDF

[2] N. A. Vavilov and A. A. Semenov. Long root tori in Chevalley groups. St. Petersburg Math. J. 24 (2013) 387-430.
Abstract, references, and article information   
View Article: PDF

[3] N. A. Vavilov. ${\mathrm A}_3$-proof of structure theorems for Chevalley groups of types ${\mathrm E}_6$ and ${\mathrm E}_7$ II. Main lemma. St. Petersburg Math. J. 23 (2012) 921-942.
Abstract, references, and article information   
View Article: PDF

[4] A. S. Anan′evskiĭ, N. A. Vavilov and S. S. Sinchuk. Overgroups of $E(m,R){\otimes}E(n,R)$ I. Levels and normalizers. St. Petersburg Math. J. 23 (2012) 819-849.
Abstract, references, and article information   
View Article: PDF

[5] A. Yu. Luzgarev and A. K. Stavrova. Elementary subgroup of an isotropic reductive group is perfect. St. Petersburg Math. J. 23 (2012) 881-890.
Abstract, references, and article information   
View Article: PDF

[6] N. A. Vavilov and S. S. Sinchuk. Parabolic factorizations of split classical groups. St. Petersburg Math. J. 23 (2012) 637-657. MR 2893519.
Abstract, references, and article information   
View Article: PDF

[7] Andrei S. Rapinchuk and Igor A. Rapinchuk. Centrality of the congruence kernel for elementary subgroups of Chevalley groups of rank $> 1$ over noetherian rings. Proc. Amer. Math. Soc. 139 (2011) 3099-3113. MR 2811265.
Abstract, references, and article information   
View Article: PDF

[8] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Petrov and A. Stavrova. Elementary subgroups of isotropic reductive groups. St. Petersburg Math. J. 20 (2009) 625-644. MR 2473747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. A. Vavilov and S. I. Nikolenko. $\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$. St. Petersburg Math. J. 20 (2009) 527-551. MR 2473743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. A. Vavilov. Geometry of 1-tori in $\mathrm {GL}_n$. St. Petersburg Math. J. 19 (2008) 407-429. MR 2340708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. A. Vavilov and V. A. Petrov. Overgroups of $\mathrm{EO}(n,R)$. St. Petersburg Math. J. 19 (2008) 167-195. MR 2333895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Gordeev and J. Saxl. Products of conjugacy classes in Chevalley groups over local rings. St. Petersburg Math. J. 17 (2006) 285-293. MR 2159585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. A. Vavilov and M. R. Gavrilovich. An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$. St. Petersburg Math. J. 16 (2005) 649-672. MR 2090851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. A. Vavilov and V. A. Petrov. Overgroups of elementary symplectic groups. St. Petersburg Math. J. 15 (2004) 515-543. MR 2068980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Douglas L. Costa and Gordon E. Keller. On the Normal Subgroups of $G_2(A)$. Trans. Amer. Math. Soc. 351 (1999) 5051-5088. MR 1487611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yu Chen. Isomorphisms of adjoint Chevalley groups over integral domains. Trans. Amer. Math. Soc. 348 (1996) 521-541. MR 1329529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu Chen. On representations of elementary subgroups of Chevalley groups over algebras . Proc. Amer. Math. Soc. 123 (1995) 2357-2361. MR 1283542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William C. Waterhouse. Automorphisms of ${\rm GL}\sb{n}(R)$ . Proc. Amer. Math. Soc. 79 (1980) 347-351. MR 567969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[23] Bernard R. McDonald. Automorphisms of ${\rm GL}\sb{n}(R)$ . Trans. Amer. Math. Soc. 215 (1976) 145-159. MR 0382467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Keith Dennis and Michael R. Stein. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974) 1010-1013. MR 0371880.
Abstract, references, and article information   
View Article: PDF

[25] James F. Hurley. The normality of certain subgroups of elementary subgroups of Steinberg groups over rings . Proc. Amer. Math. Soc. 42 (1974) 377-380. MR 0330313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael R. Stein. Surjective stability in dimension $0$ for $K\sb{2}$ and related functors . Trans. Amer. Math. Soc. 178 (1973) 165-191. MR 0327925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James F. Hurley. Normality and terminality in the elementary subgroups of Steinberg groups over rings . Proc. Amer. Math. Soc. 34 (1972) 30-34. MR 0299692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Pomfret and B. R. McDonald. Automorphisms of ${\rm GL}\sb{n}(R),\,R$ a local ring . Trans. Amer. Math. Soc. 173 (1972) 379-388. MR 0310087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF

[30] Howard H. Mitchell. The subgroups of the quaternary abelian linear group . Trans. Amer. Math. Soc. 15 (1914) 379-396. MR 1500986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1